# SDR REXA2013113002199

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 14,299 hours, 9,118 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH INFANT LIFE PRESERVERS MISSING FROM AIRCRAFT.  DEFERRED IAW NEF N25-21-9A, PLACARD INSTALLED & ENTERED INTO MM02, MXC NOTIFIED 53212.
